Advertisement

Isotopies and non-recursive functions in real algebraic geometry

  • Alexander Nabutovsky
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1420)

Keywords

Complete Intersection Recursive Function Algebraic Surface Continuous Path Standard Sphere 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J. Bochnak and W. Kucharz, “On complete intersections in differential topology and analytic geometry”, preprint, 1983.Google Scholar
  2. [2]
    W. W. Boone, W. Haken and V. Poénaru, “On recursively unsolvable problems in topology and their classification”, in: Contributions to Mathematical Logic, Eds. H. Arnold Schmidt, K. Schutte, H.-J. Thiele, North-Holland, 1968.Google Scholar
  3. [3]
    M. Coste, “Ensembles semi-algébriques”, in: Géometrie Algébrique Réelle et Formes Quadratiques, Journées S.M.F. Université de Rennes 1, Mai 1981, Eds. J.-L. Colliot-Théléne, M. Coste, L. Mahé, M.-F. Roy, Springer Lecture Notes N959, 109–138.Google Scholar
  4. [4]
    O. Forster, “Complete intersections in affine algebraic varieties and Stein spaces”, in: Complete Intersections, Eds. S. Greco and R. Strano, Lecture Notes in Math., vol. 1092, Springer-Verlag, Berlin and New York, 1984, 1–28.CrossRefGoogle Scholar
  5. [5]
    A. Haefliger, “Plongement différentiables de varétes dans varétes”, Comment. Math. Helv. 36 (1962), 47–82.MathSciNetCrossRefGoogle Scholar
  6. [6]
    N.V. Ivanov, “Approximation of smooth manifolds by real algebraic sets”, Russian Math. Surveys 37(1) (1982), 3–52.MathSciNetCrossRefGoogle Scholar
  7. [7]
    J. Milnor, “Lectures on the h-cobordism theorem”, Princeton Univ. Press, Princeton, N.J., 1965.zbMATHGoogle Scholar
  8. [8]
    J. Milnor, “On Betti numbers of real varieties”, Proc. Amer. Math. Soc. 15 (1964), 275–280.MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    V.A. Rokhlin, “Complex topological characteristics of real algebraic curves”, Russian Math. Surveys 33(5) (1978), 85–98.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    H. Seifert, “Algebraische approximation von Manningfaltigkeiten”, Math. Z. 41 (1936), 1–17.MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    I.A. Volodin, V.E. Kuznetsov and A.T. Fomenko, “The problem of discriminating algorithmically the standard three-dimensional sphere”, Russian Math. Surveys 29(5) (1974), 71–172.CrossRefzbMATHGoogle Scholar
  12. [12]
    A.D. Wallace, “Algebraic approximations of manifolds”, Proc. London Math. Soc. 7 (1957), 196–210.MathSciNetCrossRefzbMATHGoogle Scholar
  13. [13]
    S. Akbulut, H. King, “The topology of real algebraic sets with isolated singularities”, Ann. of Math. 113(1981), 425–446.MathSciNetCrossRefzbMATHGoogle Scholar
  14. [14]
    V. Lagunov, A. Fet, “Extremal problems for hypersurfaces of a given topological type I”, Siberian Math. Journal 4(1) (1963), 145–176, (in Russian).MathSciNetGoogle Scholar
  15. [15]
    V. Lagunov, A. Fet, “Extremal problems for hypersurfaces of a given topological type II”, Siberian Math. Journal 6(5) (1965), 1026–1036, (in Russian).MathSciNetzbMATHGoogle Scholar
  16. [16]
    D. Milman, “The central function of the boundary of a domain and its differentiable properties”, J. of Geometry 14(2) (1980), 182–202.MathSciNetCrossRefzbMATHGoogle Scholar
  17. [17]
    D. Milman, Z. Waksman, “On topological properties of the central set of a bounded domain in ℝm”, J. of Geometry 15(1) (1981), 1–7.MathSciNetCrossRefzbMATHGoogle Scholar
  18. [18]
    A.G. Vainstein, V.A. Efremovitch, E.A. Loginov “On the skeleton of a Riemann manifold with an edge”, Russian Math. Surveys 33(3) (1978), 181–182.CrossRefGoogle Scholar
  19. [19]
    A. Nabutovsky, “Nonrecursive functions in real algebraic geometry”, Bull. Amer. Math. Soc. 20(1) 1989, 61–65.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • Alexander Nabutovsky
    • 1
  1. 1.Department of Theoretical MathematicsThe Weizmann Institute of ScienceRehovotIsrael

Personalised recommendations